# SDR DALA2023042803329

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 AWR: WAS FOUND DAMAGE FASTENERS 1, 3 , 4, 6, 7 AND 8 DURING INSPECTION ON AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00585. DAMAGE FASTENERS 1, 3, 4 ,6, 7 AND 8 WAS REPLACED PER ERA 582828-14AD REV. B SECTION IV AND UNDER AMDS. (2740898)
